×

Found 90 Documents (Results 1–90)

Properties of topological partitions and mappings of topological groups. (English. Russian original) Zbl 1533.54006

J. Math. Sci., New York 276, No. 3, 353-359 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 3-9 (2020).
MSC:  54A25 54B05
PDFBibTeX XMLCite
Full Text: DOI

Topological homogeneity. (English) Zbl 1323.54001

Hart, K. P. (ed.) et al., Recent progress in general topology III. Based on the presentations at the Prague symposium, Prague, Czech Republic, 2001. Amsterdam: Atlantis Press (ISBN 978-94-6239-023-2/hbk; 978-94-6239-024-9/ebook). 1-68 (2014).
PDFBibTeX XMLCite

Topological groups and related structures. (English) Zbl 1323.22001

Atlantis Studies in Mathematics 1. Hackensack, NJ: World Scientific; Paris: Atlantis Press (ISBN 978-90-78677-06-2/hbk). xiv, 781 p. (2008).
MSC:  22-02 54-02 22A05
PDFBibTeX XMLCite

Some connections between properties of topological groups and their remainders. (English. Russian original) Zbl 0949.54054

Mosc. Univ. Math. Bull. 54, No. 3, 1-6 (1999); translation from Vestn. Mosk. Univ., Ser. I 1999, No. 3, 4-10 (1999).
MSC:  54H11 54D40
PDFBibTeX XMLCite

Bisequential spaces, tightness of products, and metrizability conditions in topological groups. (English. Russian original) Zbl 0842.54004

Trans. Mosc. Math. Soc. 1994, 207-219 (1994); translation from Tr. Mosk. Mat. O.-va 55, 268-284 (1994).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field